MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section b3, date of event: the exact date is unknown.The event occurred about a week prior to them calling jnj which means the event occurred around may 30, 2025.Section d6a, if implanted, give date: unknown, not provided.Section d6b, if explanted, give date: there is no indication the iol was explanted.Section h3, device evaluated by manufacturer: the device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain the missing information.However, the telephone number provided by the patient is not working.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Received a report from a patient stating the preloaded johnson and johnson (jnj) intraocular lens (iol) was implanted in his right eye.The patient is experiencing blurry vision and claims the iol might be scratched.The iol remains implanted.Reportedly, the event occurred about a week prior to them calling jnj which means the event occurred around may 30, 2025.Johnson and johnson performed follow-up but the telephone number provided by the patient was not working.No further information was provided.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22056909
Report Number3012236936-2025-000146
Device Sequence Number17908182
Product Code HQL
UDI-Device Identifier05050474636071
UDI-Public(01)05050474636071(17)261129
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite